# SDR AALA20021227

- Difficulty date: August 24, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N73444
- Make and model: Doug DC-9-82
- Aircraft serial: 49470
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT FLIGHT ATTENDANT SEAT. RESECURED EMERGENCY EXIT LIGHT FIXTURE GROUND WIRE IN TAIL CONE AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
